Period invariants of Hilbert modular forms, II
Compositio Mathematica, Tome 94 (1994) no. 2, pp. 201-226
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__94_2_201_0,
author = {Harris, Michael},
title = {Period invariants of {Hilbert} modular forms, {II}},
journal = {Compositio Mathematica},
pages = {201--226},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {94},
number = {2},
mrnumber = {1302316},
zbl = {0871.11037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__94_2_201_0/}
}
Harris, Michael. Period invariants of Hilbert modular forms, II. Compositio Mathematica, Tome 94 (1994) no. 2, pp. 201-226. http://geodesic.mathdoc.fr/item/CM_1994__94_2_201_0/